# SDR SWIA200717985

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 23,195 hours, 32,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1239
- Condition: Discharged
- Location: Emergenc Y Light
- Part time: 13,014 hours, 17,717 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD EMERGENCY LIGHT BATTERY PACK IS DEAD.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.
